Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5137 Publications


1990 | Journal Article | IST-REx-ID: 4069
Edelsbrunner, H. (1990). An acyclicity theorem for cell complexes in d dimension. Combinatorica, 10(3), 251–260. https://doi.org/10.1007/BF02122779
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4071
Edelsbrunner, H., Tan, T., & Waupotitsch, R. (1990). An O(n^2log n) time algorithm for the MinMax angle triangulation (pp. 44–52). Presented at the SCG: Symposium on Computational Geometry, ACM. https://doi.org/10.1145/98524.98535
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4076
Agarwal, P., Edelsbrunner, H., Schwarzkopf, O., & Welzl, E. (1990). Euclidean minimum spanning trees and bichromatic closest pairs (pp. 203–210). Presented at the SCG: Symposium on Computational Geometry, ACM. https://doi.org/10.1145/98524.98567
View | DOI
 

1990 | Journal Article | IST-REx-ID: 3649
Turelli, M., & Barton, N. H. (1990). Dynamics of polygenic characters under selection. Theoretical Population Biology, 38(1), 1–57. https://doi.org/10.1016/0040-5809(90)90002-D
View | DOI
 

1990 | Journal Article | IST-REx-ID: 3651   OA
Barton, N. H. (1990). Pleiotropic models of quantitative variation. Genetics, 124(3), 773–782.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed